RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iofina, Tatjana Vladimirovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:144
Abstract pages:415
Full texts:141
References:81
E-mail:

http://www.mathnet.ru/eng/person52041
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. T. V. Iofina, “Approximation of functions by Borel means of Fourier series with respect to multiplicative systems”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:3(1) (2011),  15–21  mathnet
2. T. V. Iofina, “On the Order of Approximation by Riesz Means in Multiplicative Systems in the Classes $E_X[\varepsilon]$”, Mat. Zametki, 89:4 (2011),  508–523  mathnet  mathscinet; Math. Notes, 89:4 (2011), 484–498  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020